MAUDE Adverse Event Report: PHILIPS VOLCANO VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 81234
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Attempts to obtain patient information have been unsuccessful.Facility declined to provide the information.All reasonably known patient information is included in this report.Additional information received indicated that the manufacturer's device was used on the venus side of fistula to push catheter around astola with no resistance going in.Got up to shoulder and felt resistance on pullback and tip got dislodged near arteriole anastomosis experienced some image loss.Dr.Tried to go in with multiple wires and snares and dr.Was unable to obtain tip.Sent patient to get tip removed surgically.The patient's status is noted to be good with improved function of fistula.Device was discarded at the customer site and not returned to manufacturer for analysis.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.
 
Event or Problem Description
It was reported during a diagnostic peripheral procedure the tip of the manufacture's device separated inside the patient.This adverse event is being submitted because the manufacture's device separated in the patient and additional medical and surgical intervention were required.
 
Event or Problem Description
This follow-up supplemental report #1 is being submitted to correct an inadvertent entry error in block g4 in the initial report submission.
 
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Block g4: correction; entry error in initial mdr aware date, corrected from (b)(6) 2020 to (b)(6) 2020.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Block g4: the supplemental report submitted (b)(6) 2020, had an inadvertent entry error of (b)(6) 2020.Correct date is (b)(6) 2020.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
This follow-up supplemental report #2 is being submitted to correct an inadvertent entry error in g4.The date received by manufacturer (becomes aware date).
 
Additional Manufacturer Narrative
Block g: corrected date from 2/5/2021 to 2/19/2020.

Brand Name
VISIONS PV .035 DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone & business park
b37
alajuela
CS  
Manufacturer Contact
melissa mangum
2870 kilgore road
rancho cordova, CA 95670
8584650468
MDR Report Key9883816
Report Number2939520-2020-00011
Device Sequence Number16780720
Product Code OBJ
UDI-Device Identifier00845225002596
UDI-Public(01)00845225002596(17)220131(10)0301831866(90)989609000971
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153094
Number of Events Summarized123
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/19/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number81234
Device Catalogue Number400-0200.272
Device Lot Number0301831866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer02/26/2020
02/05/2021
02/19/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date03/30/2020
03/07/2021
11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Date Report Sent to FDA01/01/2005